Header menu link for other important links
A decomposition method for solving unsteady convection-diffusion problems
Published in
Volume: 32
Issue: 1
Pages: 51 - 60
In this study, a decomposition method for approximating the solutions of unsteady convection-diffusion problems is implemented. The approximate solution is calculated in the form of a convergent series with easily computable components. The calculations are accelerated by using the noise terms phenomenon for nonhomogeneous problems. Numerical examples are investigated to illustrate the pertinent features of the proposed algorithm.
About the journal
JournalTurkish Journal of Mathematics
Open AccessNo